# SDR HNAA2015071700231

- Difficulty date: July 17, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 58,943 hours, 66,479 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85330507107
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IS CORRODED AT CENTER FLOORBOARD SIDE IN FRONT OF PAX DOOR.  AREA IS OUT OF LIMITS IAW RD8-53-4698.  R & R DAMAGED SEAT ON OF FORWARD CENTER LT SEAT TRACK IAW RD8-53-3074 AND REF EO8-53-15-0144.
